# SDR DALA2025082106246

- Difficulty date: August 17, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N328DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55279
- Aircraft time: 4,232 hours, 1,706 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE ON RH WINGLET TIP. BLENDED DAMAGE PER A220-ASRP-57-32-02-01AAA-664A-A.(TJ 538079) COMPLIED WITH HFEC INSPECTION OF THE BLENDED AREA ON THE RH WINGLET TIP-NO DEFECTS OR CRACKS NOTED ON INSPECTION PER A220 ANDTP 51-01-08-01AAA-353A-A. QC 4080 358523. APPLIED TOP COAT PER A220-ASRP- 51-25-01(TJ538079). (LP# 1149412)
